# SDR 9617031229

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- Engine: Ge CF650C2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLLOUT, THE NR 1 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE FUEL FILTER AND FOUND SLIGHTLY CLOGGED.  REPLACED THE NR 1 FUEL FILTER AND PERFORMED ENGINE RUNUP CHECK.  CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
